International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 4, Pages 721-724

On certain sequence spaces II

Hüsnü Kizmaz

Karadeniz Technical University, Department of Mathematics, Trabzon 61080, Turkey

Received 2 February 1994; Revised 1 July 1994

Copyright © 1995 Hüsnü Kizmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we define the space co(Δ)={x=(xk)/xkkk10(k),xo=0,xk} and compute its duals (Continuous dual, β-dual and N-dual) The aim of this paper is to give same results about matrix mapping of co(Δ) into other sequence spaces including the convergent sequences, null sequences and bounded sequences.